# SDR MWEA010523

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9957908501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 400, LONGERON 27 RIGHT AND 29 RIGHT HAS ELONGATED HOLES AND IS BENT.    FABRICATED AND INSTALLED OUTBOARD TEE CLIP AND INSTALLED INTERCOSTAL.
